# SDR SIMA2011304003

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 29,726 hours, 28,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND APROXIMATELY 1.5 INCH CRACK ON AFT UPPER CORNER OF THE LEFT HAND DV WINDOW CUTOUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW AEA EO EM-53MR-1888 PT B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
